# SDR DALA2023032702366

- Difficulty date: March 24, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 92,817 hours, 24,319 cycles
- System (JASC): 3244 · Tire
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 6808 -DIV/TIRE/DE- TIRE DEBRIS DISCOVERED ON RUNWAY AFTER T/O FROM BOS. FLIGHT CONTINUED TOWARDS LAX THEN MADE OPS DECISION TO DIV TO PHX. A/C LANDED WITH NBR 7 AND 8 TIRES SEVERELY DAMAGED REQUIRING RECOVERY FROM RUNWAY. CORRECTIVE ACTION: C/W HIGH DRAG/SIDE LOAD LANDING INSP, DOC ALL DAMAGE FOUND. REPLACED #3, #4, #7 AND #8 MLG TIRES. REPLACED #7 AND #8 BRAKES. REMOVED AND REPLACED RT GEAR HYD LINE BRACKET. PERFORMED A/S / A/B TEST, REPLACED HYD LINE.
